# SDR SIMA20170810003

- Difficulty date: August 10, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 32,197 hours, 28,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND LAST EMERGENCY FLOOR PROXIMITY STRIP BY THE LAVATORY DOOR INOP. DEFERRED LAST EMERGENCY FLOOR PROXIMITY STRIP BY LAVATORY AS PER MEL 33-30. MTX PROCEDURES C/W. REPAIRED BROKEN AC SIDE CONNECTOR ON AFT EMERGENCY PROX STRIP IAW WM 20-21-00 PERFOMRED OPC EMERGENCY LIGHTING SYS IAW AMM 33-50-00-700-801-A NO FAULTS FOUND MEL RESTORED.
